01-09-2005, 09:48 AM #1
I am on my second cycle now and am noticing some pains in my arms. It isnt soreness, its a awkward dull pain that shoots everyonce and a while. At night and when I sleep it is especially bad. I toss and turn and it hurts. It has happened before during my last cycle and I was wondering if it was an infection from the test e shots i am taking in the delts. Should I ice it or put heat on it?? My cycle consists of 450-500mg Test E/ week + 40-50mg dbol ED for 6 weeks. Im running the cycle around 12-14 weeks slowly tapering off. PCT Clomid. Nolvadex ED, B-6, finesteride etc. etc. Im just worried about the pains in the arms. It doesnt effect my traning but worries me a little. Thanks guys.
01-09-2005, 10:02 AM #2
I know exactly what your talking about, you could be going up to high on the delt, how do you inject, does someone do it for you? I injected into the joint onetime, that hurt like hell for 2 weeks, i went too high through the muscle.
01-10-2005, 11:06 AM #3
I might be injecting too high. The pains in my arms seem to be dull but when moved in certain directions it becomes more intense of a pain. I mean its bareable but really annoying. I guess I am just mostly concerned about possible damage to the muscles or ligaments. Should I be worried or do you think it will run its course?
01-10-2005, 11:06 AM #4
oh and to answer your question. I do the injects myself.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)